Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 449, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 26, 2012, 6:37 PM EDT for Jefferson County, Oldham County, Kentucky; Clark County, Floyd County, Indiana. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2012, 6:37 PM EDT (22:37 UTC)
- Expired
- Jul 26, 2012, 7:05 PM EDT
- In force
- 28 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Clark County, IN, Floyd County, IN, Jefferson County, KY, Oldham County, KY
The radar
The Louisville radar (KLVX), 53 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 6:51 PM EDT | TSTM WND DMG | Prospect, KY | LARGE TREE BRANCH DOWN ON HOME ON RIVERSIDE DRIVE. REPORTED VIA FACEBOOK |
| Jul 26, 7:08 PM EDT | HAIL 0.88 | 2 Sw Otisco, IN | REPORT VIA FACEBOOK OF DIME TO NICKEL SIZE HAIL THAT FELL BETWEEN CHARLESTOWN AND HENRYVILLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 2:46 PM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.6 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1791 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 1055 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 262 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
087
WUUS53 KLMK 262237
SVRLMK
INC019-043-KYC111-185-262305-
/O.NEW.KLMK.SV.W.0449.120726T2237Z-120726T2305Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
637 PM EDT THU JUL 26 2012
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN JEFFERSON COUNTY IN NORTH CENTRAL KENTUCKY...
WESTERN OLDHAM COUNTY IN NORTH CENTRAL KENTUCKY...
SOUTHERN CLARK COUNTY IN SOUTH CENTRAL INDIANA...
NORTHERN FLOYD COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 705 PM EDT
* AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR CLARK REGIONAL AIRPORT...
MOVING EAST AT 55 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE
DAMAGING WINDS.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
PROSPECT...
NEW ALBANY...
GOSHEN AND OWEN...
CEDAR POINT AND GREENHAVEN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.
&&
LAT...LON 3856 8546 3837 8539 3828 8584 3838 8603
3842 8603 3842 8600 3845 8600
TIME...MOT...LOC 2237Z 256DEG 47KT 3838 8569
WIND...HAIL 60MPH 0.88IN
$$
JBS3 follow-up statements
446
WWUS53 KLMK 262245
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
645 PM EDT THU JUL 26 2012
INC043-262254-
/O.CAN.KLMK.SV.W.0449.000000T0000Z-120726T2305Z/
FLOYD IN-
645 PM EDT THU JUL 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FLOYD COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS EXITED FLOYD COUNTY TO THE
EAST.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.
LAT...LON 3837 8539 3829 8579 3833 8579 3835 8576
3836 8576 3840 8581 3841 8599 3845 8600
3856 8546
TIME...MOT...LOC 2244Z 256DEG 47KT 3840 8558
$$
INC019-KYC111-185-262305-
/O.CON.KLMK.SV.W.0449.000000T0000Z-120726T2305Z/
CLARK IN-JEFFERSON KY-OLDHAM KY-
645 PM EDT THU JUL 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 705 PM EDT
FOR WESTERN OLDHAM...NORTHEAST JEFFERSON AND SOUTHERN CLARK
COUNTIES...
AT 641 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BELKNAP BEACH...MOVING
EAST AT 55 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING
WINDS.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
PROSPECT...
CEDAR POINT AND GREENHAVEN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.
&&
LAT...LON 3837 8539 3829 8579 3833 8579 3835 8576
3836 8576 3840 8581 3841 8599 3845 8600
3856 8546
TIME...MOT...LOC 2244Z 256DEG 47KT 3840 8558
WIND...HAIL 60MPH 0.88IN
$$
RAS714
WWUS53 KLMK 262258
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
658 PM EDT THU JUL 26 2012
KYC111-262308-
/O.CAN.KLMK.SV.W.0449.000000T0000Z-120726T2305Z/
JEFFERSON KY-
658 PM EDT THU JUL 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEAST JEFFERSON COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE WARNING WILL REMAIN NORTH OF JEFFERSON
COUNTY. HOWEVER...STRONG STORMS MAY PRODUCE HEAVY RAINFALL AND GUSTY
WINDS NEAR 40 MPH.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.
LAT...LON 3837 8539 3833 8557 3836 8559 3838 8564
3841 8581 3848 8586 3856 8546
TIME...MOT...LOC 2258Z 256DEG 47KT 3844 8535
$$
INC019-KYC185-262305-
/O.CON.KLMK.SV.W.0449.000000T0000Z-120726T2305Z/
CLARK IN-OLDHAM KY-
658 PM EDT THU JUL 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 705 PM EDT
FOR WESTERN OLDHAM AND CENTRAL CLARK COUNTIES...
AT 655 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GREENHAVEN...MOVING
EAST AT 55 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING
WINDS.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
MAINLY RURAL AREAS OF CENTRAL CLARK AND WESTERN OLDHAM COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.
&&
LAT...LON 3837 8539 3833 8557 3836 8559 3838 8564
3841 8581 3848 8586 3856 8546
TIME...MOT...LOC 2258Z 256DEG 47KT 3844 8535
WIND...HAIL 60MPH 0.88IN
$$
RAS570
WWUS53 KLMK 262303
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
703 PM EDT THU JUL 26 2012
INC019-KYC185-262313-
/O.EXP.KLMK.SV.W.0449.000000T0000Z-120726T2305Z/
CLARK IN-OLDHAM KY-
703 PM EDT THU JUL 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN OLDHAM AND CENTRAL
CLARK COUNTIES WILL EXPIRE AT 705 PM EDT...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA...ESPECIALLY IN
NORTHERN CLARK COUNTY. THESE ARE CAPABLE OF PRODUCING PERIODS OF
HEAVY RAIN...DANGEROUS LIGHTNING...AND WIND GUSTS IN EXCESS OF 40
MPH.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.
LAT...LON 3837 8539 3833 8557 3836 8559 3838 8564
3841 8581 3848 8586 3856 8546
TIME...MOT...LOC 2303Z 256DEG 47KT 3845 8527
$$
RASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 6:17 PM EDT, 20 minutes earlier.
Area forecast discussion, Jul 26, 6:17 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
617 PM EDT THU JUL 26 2012
.Forecast Update...
Issued at 615 PM EDT Thu Jul 26 2012
Severe t-storm watch 526 has been expanded to include all of
southern Indiana and central KY. Line of storms across north
central KY continues to pulse up and down near severe levels. Penny
size hail and 70-75 mph winds have been the strongest reports so far
as of 2215Z. Expect the severe threat to continue through the
evening hours as plenty of instability and forcing from the
approaching front as well as mesoscale boundaries work to kick
off/continue storms.
&&
.Short Term (Tonight through Friday Night)...
Issued at 300 PM EDT Thu Jul 26 2012
...Strong to Severe Thunderstorms Likely This Afternoon and
Evening with Damaging Winds and Intense Lightning...
Wave train of MCV evident on visible satellite from northern
Oklahoma to northern Indiana, with 4 separate rotations along the
train. Perhaps another weak one over Lake Erie. Our afternoon
weather right now looks to come more from a convergent boundary out
ahead of this train now oriented SW to NE around Dubois county
and/or from a differential heating boundary caused by that anvil
shield. Not much has fired off of these boundaries yet, which may be
because of subsidence on the edge of the cirrus shield coming from
earlier convection. Latest AMDAR sounding from KSDF indicates an
inversion at 12 kft that could be a representation of this
subsidence. Expect that by mid/late afternoon our updrafts should be
strong enough to overcome, along with added boundaries, any
convective inhibition. Once that cap is broken, expect more numerous
storms to fire off. Soundings still indicate the primary threats as
damaging winds as well as excessive lightning with these storms,
with a secondary threat as hail. Think wet bulb zeroes are too high
for very large hail, but quarter to golf ball size is possible.
Have now seen enough initiation upstream to warrant going with a
watch. Should see coverage become more numerous after 5 PM across
the watch area. For this evening, hi res models, the 4 km NAM and
the latest rapid refresh, are trying to show additional development
from the MCV now over central Missouri. That system looks to bring
perhaps a second punch of storms in from the west across my
southwest forecast area toward the end of the current watch, though
may get some initiation ahead of that time based on heating alone.
Expect most activity to die off soon after midnight. Will trend the
forecast pops down to lower end chances, mainly across our southeast
forecast area. As for the severity of this second set of storms, the
best chance would be as the storms move through areas that did not
receive the first batch. Would think again damaging winds is the
main threat. Lows should fall to the low/mid 70s.
The front associated with today's line of convection looks to make
it to the Ohio River before dissipating overnight. Now Friday has
become a tricky forecast with the latest set of models. The 06Z NAM
indicated a second front developing and it's 12Z version, along with
the GFS's, now also indicate this second front. Precipitable waters
come down ahead of this front, but with height falls aloft, now hail
looks to jump back in as a bigger threat for any storms that
develop. As previous forecasts have dried out Friday, would prefer
not to jump back in with scattered storms just yet. Will trend
upward and mention isolated chances for now.
Highs are also tricky, as they will depend on how long morning cloud
cover sticks around. The NAM-based MET guidance has consistently
been calling for temps around 100 for SDF and points north, whereas
the MAV guidance has been quite a bit cooler. The latest MET is a
little cooler, but reasonable given the lack of a real front pushing
through until Friday afternoon. The good news though is that the
drier air over the region should preclude Heat Advisory criteria.
With a frontal passage Friday night, expect lows to be cooler than
tonight. Readings should get back into the 60s for some of the
normally cooler locations, but stay around 70/lows 70s for the main
metro areas.
.Long Term (Saturday through Thursday)...
Issued at 240 PM EDT Thu Jul 26 2012
Main concern this afternoon lies in the short term period with a
potential severe event at hand so have made only minor tweaks to the
long term period. It still looks like Sat/Sun will be mostly dry on
the back side of an upper level trough with sfc high pressure
building in. Several chances of storms will exists for next week as
we sit in an active NW flow with several shortwaves passing
through. 20-40% POPs are in the forecast for now with timing of
individual waves still quite uncertain.
Temperatures will be near normal through the long term period with
highs in the upper 80s to lower 90s. Lows will be in the upper 60s
to lower 70s.
&&
.Aviation (18Z TAF Issuance)...
Issued at 1235 PM EDT Thu Jul 26 2012
Atmosphere destabilizing quickly with strong heating so far today.
Expect plenty of moisture for numerous storms by mid afternoon for
KSDF and KLEX and a little later for KBWG. Storms to the north of
the region should aid in initiation as they send boundaries into
central Kentucky. Have gone with tempo groups for gusty conditions
at best guess for timing at each site. Conditions likely will be IFR
and with stronger winds should the cells move right over the
terminals, but will amend forecast as evolution of today's storms
goes on. We may get some further development behind a first line,
but confidence not high enough to keep in prevailing storms. Have
vicinity wording to just after midnight. The main cold front causing
these storms stall out near the Ohio River tonight before another
weaker front moves through Friday.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...HEAT ADVISORY UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING FOR
INZ076>079-083-084-089>092.
KY...HEAT ADVISORY UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING FOR
KYZ023>043-045>049-053>055-061>065-070>076.
Update...........AMS
Short Term.......RJS
Long Term........AMS
Aviation.........RJSHazardous weather outlook, Jul 26, 3:14 PM EDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 314 PM EDT THU JUL 26 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-271915- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 314 PM EDT THU JUL 26 2012 /214 PM CDT THU JUL 26 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A COLD FRONT WILL APPROACH THE REGION FROM THE NORTHWEST TODAY RESULTING IN THUNDERSTORMS DEVELOPING ACROSS THE REGION LATE THIS AFTERNOON AND EVENING. DAMAGING WINDS AND INTENSE CLOUD TO GROUND LIGHTNING ARE THE MAIN WEATHER THREATS WITH THIS ACTIVITY. TORRENTIAL RAINFALL WILL LIKELY ACCOMPANY THESE STORMS AS WELL. STORMS SHOULD DECLINE AND MOVE OUT OF THE AREA EARLY FRIDAY. IN ADDITION TO STORMS...TEMPERATURES WILL CONTINUE TO BE HOT THIS EVENING WITH HEAT INDICES MAXING OUT AROUND 105 LATE THIS AFTERNOON AND EVENING. THUS A HEAT ADVISORY REMAINS IN EFFECT THROUGH 7 PM EDT...6 PM CDT FOR MUCH OF THE REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE FRIDAY AFTERNOON AND EVENING AS WELL. THE MAIN THREATS WITH THESE STORMS WILL BE GUSTY WINDS...HAIL...AND CLOUD TO GROUND LIGHTNING. THUNDERSTORMS WILL AGAIN BE POSSIBLE OFF AND ON SUNDAY NIGHT THROUGH WEDNESDAY AS A COUPLE OF UPPER LEVEL DISTURBANCES CROSS THE REGION. THE MAIN THREATS WITH THESE STORMS WILL BE DANGEROUS LIGHTNING AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY WIND DAMAGE...STRONG WIND GUSTS...OR HAIL TO THE NATIONAL WEATHER SERVICE THIS AFTERNOON AND EVENING AND AGAIN FRIDAY AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE). RJS/AMS
In the hours before
Local storm report, Jul 26, 5:31 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
531 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL 2 NNE ELIZABETHTOWN 37.73N 85.85W
07/26/2012 E0.75 INCH HARDIN KY OTHER FEDERAL
FT. KNOX WEATHER EMPLOYEE REPORTS THREE QUARTER INCH
HAIL AND APPROX. 40 KNOT WINDS JUST OUTSIDE OF
ELIZABETHTOWN
&&
EVENT NUMBER LMK1200922
LGLocal storm report, Jul 26, 5:47 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
547 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG RADCLIFF 37.82N 85.94W
07/26/2012 HARDIN KY COUNTY OFFICIAL
POWER LINE DOWN ON PEARMAN AVENUE
&&
EVENT NUMBER LMK1200923
EBWLocal storm report, Jul 26, 5:51 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
551 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG RADCLIFF 37.82N 85.94W
07/26/2012 HARDIN KY AMATEUR RADIO
POWER LINE DOWN ON PEARMAN AVENUE
&&
CORRECTED SOURCE
EVENT NUMBER LMK1200923
LGLocal storm report, Jul 26, 6:06 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
606 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG 1 NE TAYLORSVILLE 38.05N 85.33W
07/26/2012 SPENCER KY COUNTY OFFICIAL
TREE DOWN ALONG BRASHEARS CREEK ROAD
&&
EVENT NUMBER LMK1200924
EBWLocal storm report, Jul 26, 6:14 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
614 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL GEORGETOWN 38.20N 84.55W
07/26/2012 E0.70 INCH SCOTT KY PUBLIC
DIME-SIZED HAIL REPORTED IN GEORGETOWN VIA TWITTER
&&
EVENT NUMBER LMK1200925
EBWLocal storm report, Jul 26, 6:18 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
618 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND GST 5 SW VERSAILLES 38.00N 84.79W
07/26/2012 M75 MPH WOODFORD KY TRAINED SPOTTER
SPOTTER CALLED IN MEASURED 75 MPH WIND GUST
&&
EVENT NUMBER LMK1200926
LGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 3:58 PM EDT | Special Weather Statement | LMK | Franklin | 32 min |
| Jul 26, 4:21 PM EDT | Special Weather Statement | LMK | Bullitt | 29 min |
| Jul 26, 4:24 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin | 31 min |
| Jul 26, 4:29 PM EDT | Severe Thunderstorm Warning | LMK | Hancock, Ohio | 31 min |
| Jul 26, 4:32 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Shelby | 33 min |
| Jul 26, 4:45 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 30 min |
| Jul 26, 4:59 PM EDT | Special Weather Statement | LMK | Breckinridge | 31 min |
| Jul 26, 5:12 PM EDT | Special Weather Statement | LMK | Anderson, Franklin, Scott, Spencer | 33 min |
| Jul 26, 5:23 PM EDT | Special Weather Statement | LMK | Hardin | 27 min |
| Jul 26, 5:31 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hardin | 29 min |
| Jul 26, 5:32 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Scott | 28 min |
| Jul 26, 5:41 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 39 min |
| Jul 26, 5:45 PM EDT | Severe Thunderstorm Warning | LMK | Fayette, Franklin, Scott, Woodford | 30 min |
| Jul 26, 5:59 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Jessamine, Mercer, Woodford | 31 min |
| Jul 26, 6:07 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Harrison, Nicholas, Scott | 28 min |
| Jul 26, 6:20 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Nelson, Washington | 30 min |
| Jul 26, 6:28 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark | 32 min |
| Jul 26, 6:31 PM EDT | Tornado Warning | LMK | Anderson, Mercer | 13 min |
| Jul 26, 6:41 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Garrard, Jessamine, Mercer, Washington, Woodford | 24 min |
| Jul 26, 6:46 PM EDT | Special Weather Statement | LMK | Larue | 29 min |
| Jul 26, 6:57 PM EDT | Special Weather Statement | LMK | Bourbon, Fayette | 43 min |
| Jul 26, 7:05 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Jessamine, Madison, Mercer, Woodford | 30 min |
| Jul 26, 7:14 PM EDT | Severe Thunderstorm Warning | LMK | Clark | 16 min |
| Jul 26, 7:17 PM EDT | Special Weather Statement | LMK | Grayson, Larue, Washington | 28 min |
| Jul 26, 7:20 PM EDT | Severe Thunderstorm Warning | LMK | Trimble | 19 min |
| Jul 26, 7:33 PM EDT | Special Weather Statement | LMK | Washington | 32 min |
| Jul 26, 7:37 PM EDT | Special Weather Statement | LMK | Clark, Madison | 43 min |
| Jul 26, 7:42 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Marion, Mercer, Washington | 33 min |
| Jul 26, 7:48 PM EDT | Special Weather Statement | LMK | Grayson, Larue | 27 min |
| Jul 26, 7:51 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 29 min |
| Jul 26, 7:55 PM EDT | Special Weather Statement | LMK | Ohio | 30 min |
| Jul 26, 6:51 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Scott, Washington | 29 min |
| Jul 26, 7:38 PM EDT | Special Weather Statement | LMK | Jefferson, Scott | 32 min |
| Jul 26, 7:53 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Jefferson, Scott | 14 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.